# SDR USAA2010032590642

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 64,963 hours, 44,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - CRACKED FUSELAGE SKIN AT BS 727B + 8.5 INCHES, S4L.  REPAIRED FUSELAGE SKIN AT BS 727B + 8.5 INCHES, S4L IAW B737 SRM 53-00-01 REPAIR 30.
